RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 55, Issue 2  


Uniformly distributed sequences of $p$-adic integers
V. S. Anashin
3
On the representation of a number as a sum of two fourth powers
G. Greaves
47
The refinement of a constant in the density theorem
S. A. Gritsenko
59
The rate of convergence to the normal distribution law
V. V. Evlikov
62
On fundamental Heronian triangles
S. Sh. Kozhegel'dinov
72
Modular hypothesis and Fermat's last theorem
V. A. Kolyvagin
80
Quadrature formulas with combined grids
N. M. Korobov
83
Complexity of a determinate algorithm for the discrete logarithm
V. I. Nechaev
91
Arithmetic problems of combinatorial analysis
A. I. Pavlov
102
On the mean values of certain arithmetic functions
E. I. Panteleeva
109
On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number
U. M. Pachev
118
A limit theorem with weights for quadratic Dirichlet $L$-functions
É. Stankus
128
Some extremal properties of trigonometric sums
S. B. Stechkin
130
Distribution of numbers with a given number of prime divisors in progressions
N. M. Timofeev, M. B. Khripunova
144
On the distribution of numbers of a special form
Sh. Kh. Tutushev
157
On a new approach to selecting the parameters of a two-dimensional sieve with weights
A. L. Chekin
162
On the linear independence of the values of $E$-functions at algebraic points
A. B. Shidlovskii
174

Brief Communications
Information
S. B. Stechkin
186
Decision of International Conference “Modern Problems of Number Theory”
187
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019